Tag Archives: cardiac failure

World Health Organization’s New Lax Vaccine Safety Policy Leads to More Child Deaths by Vaccines

Posted on:

Saturday, July 7th 2018 at 10:45 am

Written By:

Brian Shilhavy


Originally published on www.vaccineimpact.com

Two leading pediatricians in India have published a critique of the World Health Organization’s (WHO) newly revised manual on the classification of Adverse Events Following Immunization

The doctors claim that the new guidelines are too lax, resulting in more children dying from adverse reactions to vaccines, with no accountability for the vaccine manufacturers to produce safer vaccines.

In the U.S., pharmaceutical companies manufacturing vaccines cannot be sued due to faulty vaccines, which allows them to put as many vaccines into the market as they want, with no repercussions if the vaccine proves to be faulty or have a high injury and death rate. Victims must sue the U.S. government and top DOJ attorneys who protect the drug companies. (See quarterly reports from the DOJ on vaccine injuries and deaths here.)

This move by the WHO may very well be an attempt to protect drug companies manufacturing vaccines by preventing lawsuits in the rest of the world for faulty vaccines.

New Guidelines from WHO Put Children’s Life At Risk: Paediatricians

Press Release

Two leading paediatricians in India have urged the World Health Organization (WHO) to urgently revise its manual on classification of Adverse Events Following Immunization (AEFI), warning that the new guidelines put children’s life at risk.

This needs to be done “urgently in the interest of child safety,” Doctors Jacob Puliyel at St Stephen’s Hospital in Delhi, and Pathik Naik of Children Hospital in Surat, say in a report published in the prestigious journal ‘F1000Research

Under WHO’s revised manual on AEFI, only those adverse reactions observed during clinical trials of a vaccine, should be classified as vaccine related. All new serious adverse reactions, including deaths seen during post-marketing of the vaccine should be considered as ‘coincidental’ or ‘unclassifiable’, and the vaccine should not be blamed.

The WHO has also changed the definition of “causal association,” the doctors say. Under the revised guidelines, if there is an alternate explanation for the adverse event, or another factor is involved, causative association with vaccine should not be made.

“In other words, if after vaccination, a child with an underlying congenital heart disease develops cardiac failure, it would not be considered causally related to the vaccine.”

The revised classification by WHO “is a major step backward for patient safety,” the authors say, adding, “This could embolden vaccine manufacturers to be more reckless with regard to adverse reactions.”

Puliyel and Naik note that the Global Advisory Committee on Vaccine Safety has documented many deaths in children with pre-existing heart disease after they were administered the pentavalent vaccine (combined diphtheria, tetanus, pertussis, Hib, and hepatitis-B vaccine).

READ MORE

© [Article Date] GreenMedInfo LLC. This work is reproduced and distributed with the permission of GreenMedInfo LLC. Want to learn more from GreenMedInfo? Sign up for the newsletter here http://www.greenmedinfo.com/greenmed/newsletter

 

http://www.greenmedinfo.com/blog/world-health-organization-s-new-lax-vaccine-safety-policy-leads-more-child-deaths

Did you know that a NZ man died from 1080 poisoning in 1966? … his family is still waiting for NZ authorities to acknowledge this

From stuff.co.nz
2009

The family of a Mataura possum hunter who died from 1080 poisoning 43 years ago want his death publicly acknowledged by the Department of Conservation and Animal Health Board.

Both agencies say no-one has died of accidental 1080 poisoning in New Zealand.

But Ian Buchanan’s widow, 69-year-old Elva Wicks, of Invercargill, said that was not true.

Wicks was 25 years old and the mother of three young children when her first husband, Ian Buchanan, died a “ghastly death” in Dunedin Hospital in 1966.

Coroner J Murray found Buchanan died from “central nervous system depression accompanied by respiratory and cardiac failure due to 1080 poisoning”.

The poison was found by investigators in a tin of jam kept in a back porch cupboard, but it was never discovered how the poison came to be in the jam, or how Buchanan consumed the 1080.

“If DOC and the AHB say they haven’t heard anything about Ian’s death it’s because they don’t want to hear,” Wicks said.

“It is documented on his death certificate – how can they deny it?”

AHB spokeswoman Anne McLean said the manner of Buchanan’s death was unclear.

DOC spokesman Rory Newsam said the department was unaware of Buchanan’s death until alerted by the media this week.

SOURCE

http://www.stuff.co.nz/the-press/news/3097688/Hunters-family-in-1080-battle